MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP; NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP; NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Test records were reviewed, pump passed all previous tests.Device complaint history was reviewed, and there are no previous complaints on this device.Analysis of the returned device was completed.The event log was reviewed, and it was found that the pump had an abrupt power 25 hours into a 92 ml infusion.This is confirmed by the back to back log_event_on without a log_event_off before it.During functional testing, the reported problem was duplicated.Shortly after starting an infusion, the pump powered off without an alert or alarm.The battery was reset, infusion was restarted and ran until completion without another abrupt power off taking place.The root cause for the abrupt power off is a battery with an insufficient charge.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint # (b)(4).
 
Event or Problem Description
On 10/02/2024, infutronix medical received a report from the customer reporting that pump #(b)(4) kept turning itself off.The pump was received on 11/9/2023., which the complaint had been deemed as non reportable event at that time.The mdr reportability of the complaint has been upgraded to "yes" due to protocol 6.No patient injury reported.

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19448611
Report Number3011581906-2024-00220
Device Sequence Number8567427
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
KD153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PLUS
Device Catalogue NumberNIMBUS II PLUS
Device Lot Number2208092640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown